# SDR DALA2019042902677

- Difficulty date: April 24, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 74,115 hours, 14,692 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

SHIP 1808 - ATO - AT APPROX. 80 KNOTS DUE TO AUTO THROTTLE DISCONNECT. CORRECTIVE ACTION: THRUST MANAGEMENT COMPUTER REPLACED. AFDS TESTS PASSED. A/C IS RTS.
